# SDR DL72S990485

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458824
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE S19R LAP SPLICE WAS FOUND TORN AT BS 720E-5 DUE TO MISALIGNMENT OF THE WING TO BODY FAIRING UPON INSTALLATION.  REPAIRED PER ERA 332901-14AD, REV A.
